# SDR 2023FA0000309

- Difficulty date: May 17, 2023
- Submitted: June 12, 2023
- Operation: General aviation
- Aircraft: N372AT
- Make and model: Cessna T240
- Aircraft serial: T24002092
- Aircraft time: 632 hours
- Engine: Cont TSIO550C
- Engine time: 632 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Landing Gear
- Part number: 284110035
- Part serial: NA
- Condition: Broken
- Location: Zone 700
- Part time: 632 hours
- Component: Mlg Strut/Leg A, Cessna, NA
- Component part number: 284110035
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AXLE MOUNTING PLATE ASSY SHEARED COMPLETELY OFF OF MLG LEG/STRUT ASSY, WHERE LEG ASSY SLIDES INTO AXLE ASSY AND IS FASTENED. HAVE PHOTOS UPON REQUEST.
